# SDR SIMA20230412002

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 20,780 hours, 13,230 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HOR STAB RIB 11 IS CRACKED BETWEEN FRONT AND MID SPAR-C/A-RH STAB RIB 11 BETWEEN FRONT AND MID SPAR WAS REPLACED IAW EO EO-500-006R1.
